# SDR MASA200601272

- Difficulty date: May 6, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 8,042 hours, 5,352 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7300 MLI - OUTBOARD SPOILERON AND FLIGHT SPOILER CAUTION MESSAGE IN FLIGHT.  MOC RESET WITH CREW.
